# SDR ASAA0080675

- Difficulty date: December 17, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 28,912 hours, 14,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 0195
- Condition: Discharged
- Location: Aft Cargo Bay
- Part time: 41,950 hours, 25,404 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-DURNING LINE CHECK, EXTERIOR OVERWING EMERGENCY LIGHTING WAS DETERMINED TO BE INOPERATIVE.  REPLACED EXTERIOR EMERGENCY LIGHTING POWER SUPPLY. LIGHTS OPERATED NORMALLY.
